# SDR HEEA0012397

- Difficulty date: December 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2761N
- Make and model: Bell 206L-1
- Aircraft serial: 45277
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: RG222
- Condition: Failed
- Location: Dc Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY WEAK STARTING.  WILL NOT CRANK ENGINE ABOVE 5%.  BATTERY LASTED TWO DAYS AFTER INSTALLATION. REPLACED WITH A NEW BATTERY.
